Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 921835, 15 pages
http://dx.doi.org/10.1155/2011/921835
Research Article

Sensitivity Analysis for a System of Generalized Nonlinear Mixed Quasi Variational Inclusions with H-Monotone Operators

Department of Science, Nanchang Institute of Technology, Nanchang 330099, China

Received 20 March 2011; Revised 2 June 2011; Accepted 13 June 2011

Academic Editor: Ya Ping Fang

Copyright © 2011 Han-Wen Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, N.-J. Huang, and M.-Y. Tan, “Sensitivity analysis for a new system of generalized nonlinear mixed quasi-variational inclusions,” Applied Mathematics Letters, vol. 17, no. 3, pp. 345–352, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. P. Agarwal, Y. J. Cho, and N. J. Huang, “Sensitivity analysis for strongly nonlinear quasi-variational inclusions,” Applied Mathematics Letters, vol. 13, no. 6, pp. 19–24, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. X. P. Ding, “Sensitivity analysis for generalized nonlinear implicit quasi-variational inclusions,” Applied Mathematics Letters, vol. 17, no. 2, pp. 225–235, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Dafermos, “Sensitivity analysis in variational inequalities,” Mathematics of Operations Research, vol. 13, no. 3, pp. 421–434, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. N. Mukherjee and H. L. Verma, “Sensitivity analysis of generalized variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 167, no. 2, pp. 299–304, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. A. Noor, “Sensitivity analysis for quasi-variational inequalities,” Journal of Optimization Theory and Applications, vol. 95, no. 2, pp. 399–407, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. R. Kazmi and F. A. Khan, “Sensitivity analysis for parametric generalized implicit quasi-variational-like inclusions involving p-η-accretive mappings,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1198–1210, 2008. View at Publisher · View at Google Scholar
  8. R. U. Verma, “General system of A-monotone nonlinear variational inclusion problems with applications,” Journal of Optimization Theory and Applications, vol. 131, no. 1, pp. 151–157, 2006. View at Publisher · View at Google Scholar
  9. Y.-P. Fang and N.-J. Huang, “H-monotone operator and resolvent operator technique for variational inclusions,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 795–803, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH